고용량 면역글로불린 정맥주사로 치료한 2세 남아의 독성표피괴사용해 1례
A Case of Toxic Epidermal Necrolysis Treated with High Dose Intravenous Immunoglobulin in a 2 Years Old Boy
1
조회
0
다운로드
1
인용
0
참고문헌
초록
저자들은 Augmentin 복용 후 발생한 것으로 추정되는 독성표피괴사용해 2세 남아를 고용량 정맥 주사용 면역 글로불린(1.0 g/kg/day for 3 day)을 사용하여 치료하였으며, 이때 정맥 주사용 면역 글로불린으로 인하여 발생한 것으로 보이는 백혈구 감소증을 G-CSF의 사용으로 호전시켰던 1례를 경험하여 보고하는 바이다.
Abstract
A Case of Toxic Epidermal Toxic epidermal necrolysis(TEN) is a severe drug induced life-threatening disease and an acute illness. This disease is characterized by rapid onset of widespread necrosis resulting in sloughing of epidermis. The incidence of TEN is very rare, with approximately 0.5 to 1.4 cases per million per year. but TEN has a high mortality rate of 25-40 percent. Therapy for TEN is primarily aimed at supportive care. Treatment with systemic corticosteroid, immunosuppresive agent such as cyclosporine, cyclophosphamide, pentoxifyllin or plasmapheresis have not been shown to improve outcome. Recently, administration of high dose intravenous immunoglobulin(IVIG) has been shown to result in rapid improvement in patients with TEN. There have been several reports of the benefit of IVIG in adult patients with TEN. However we could not find using IVIG in pediatric patient with TEN in Korea. We have experienced improvement in a 2 years old boy with TEN after using high dose IVIG.
참고문헌 (20)
- "Erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis", pp.543~557 (2004), McGraw-hill
- "Stevens-Johnson syndrome and toxic epidermal necrolysis : a review of the literature", 94, pp.419~436 (2005)
- "Improved burn center survival of patients with toxic epidermal necrolysis managed without corticosteriods", 204, pp.503~12 (1986)
- "Treatment of toxic epidermal necrolysis with intravenous immunoglubulin in children", 47, pp.548~552 (2002)
- "The effect of high dose intravenous immunoglobulin for the treatment of toxic epidermal necrolysis", 40, pp.766~771 (2002)
- "Toxic epidermal necrolysis;an eruption resembling scalding of the skin", 68, pp.355~61 (1956)
- "Clinical classification of cases of toxic epidermal necrolysis,Stevens-Johnson syndrome and erythema multiforme", 129, pp.92~6 (1993)
- "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", 333, pp.1600~1607 (1995)
- "Stevens-Johnson syndrome due to pyrimethamine", sulfadoxine during presumptive self therapy of malaria, 1989, pp.2, 803~4
- "The culprit drug in 87 cases of toxic epidermal necrolysis(Lyell's syndrome)", 123, pp.1166~70 (1987)
- "Asymptomatic hyperuricemia and allopurinol induced toxic epidermal necrolysis", 290, pp.2969~70 (1985)
- "Stevens-Johnson syndrome induced by Methazolamide treatment", 40, pp.613~619 (1999)
- "Toxic epidermal necrolysis and Stevens-Johnson syndrome", 136, pp.323~327 (2000)
- "Improving the outcome of patient with toxic epidermal necrolysis and Stevens- Johnson syndrome", 136, pp.410~411 (2000)
- "Inhibition of toxic epidermal necrolysis by blockade of CD95 with human intravenous immunoglobulin", 282, pp.490~493 (1998)
- "Use of intravenous immunoglobulin in children with Stevens-Johnson syndrome and toxic epidermal necrolysis:Seven cases and review of the literature", 112, pp.1430~1436 (2003)
- "Adverse effects of intravenous immunoglobulin therapy", 35, pp.23~31 (1996)
- "Neutropenia following IVIG therapy in pediatric patients with immune mediated thrombocytopenia", 27, pp.145~147 (2005)
- "Aseptic meningitis and intravenous immunoglobulin therapy", 121, pp.305~6 (1994)
- "Toxic epidermal necrolysis treated with intravenous immunoglobulin and granulocyte colony-stimulating factor", 41, pp.392~395 (2004)
